The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 28, Issue 2, 2012
Metadata
 

Sub-gaussian measures and associated semilinear problems
Pierre Fougères, Cyril Roberto and Boguslaw Zegarliński
pp. 305–350
Abstract | Full-Text PDF (445 KB) | Metadata

On curvature and the bilinear multiplier problem
S. Zubin Gautam
pp. 351–369
Abstract | Full-Text PDF (303 KB) | Metadata

Slant geometry of spacelike hypersurfaces in hyperbolic space and de Sitter space
Mikuri Asayama, Shyuichi Izumiya, Aiko Tamaoki and Handan Yıldırım
pp. 371–400
Abstract | Full-Text PDF (1398 KB) | Metadata

Groups which are not properly 3-realizable
Louis Funar, Francisco F. Lasheras and Dušan D. Repovš
pp. 401–414
Abstract | Full-Text PDF (235 KB) | Metadata

Nearly optimal interpolation of data in $C^2 (\mathbb{R}^2)$. Part I
Charles Fefferman
pp. 415–533
Abstract | Full-Text PDF (1347 KB) | Metadata

Potential estimates and gradient boundedness for nonlinear parabolic systems
Tuomo Kuusi and Giuseppe Mingione
pp. 535–576
Abstract | Full-Text PDF (492 KB) | Metadata

On the time derivative in an obstacle problem
Peter Lindqvist
pp. 577–590
Abstract | Full-Text PDF (211 KB) | Metadata

Abelian varieties with many endomorphisms and their absolutely simple factors
Xavier Guitart
pp. 591–601
Abstract | Full-Text PDF (228 KB) | Metadata